Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 313, NWS Goodland, KS

October 7, 2011Decatur County, Sheridan County, Thomas County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Oct 7, 2011, 7:10 PM CDT for Decatur County, Sheridan County, Thomas County, Kansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 7, 2011, 7:10 PM CDT (00:10 UTC)
Expired
Oct 7, 2011, 7:31 PM CDT
In force
21 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Decatur County, KS, Sheridan County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 90 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 7, 6:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2632 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WUUS53 KGLD 080010
SVRGLD
KSC039-179-193-080045-
/O.NEW.KGLD.SV.W.0313.111008T0010Z-111008T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
710 PM CDT FRI OCT 7 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DECATUR COUNTY IN NORTHWEST KANSAS...
  WESTERN SHERIDAN COUNTY IN NORTHWEST KANSAS...
  NORTHEASTERN THOMAS COUNTY IN NORTHWEST KANSAS...

* UNTIL 745 PM CDT

* AT 707 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MENLO...AND WAS     
  MOVING NORTH AT 65 MPH. THIS WARNING REPLACES THE PREVIOUS WARNING 
  FOR THE AREA.

* LOCATIONS IMPACTED INCLUDE...
  SEGUIN...REXFORD...SELDEN...LEOVILLE AND DRESDEN.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 160 AND 206.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

&&

LAT...LON 3920 10057 3923 10088 3957 10077 3957 10074
      3965 10075 3976 10071 3972 10032
TIME...MOT...LOC 0010Z 195DEG 56KT 3934 10071
WIND...HAIL 60MPH 1.00IN
$$

JRM
1 follow-up statement
856 
WWUS53 KGLD 080031
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
631 PM MDT FRI OCT 7 2011

KSC039-179-193-080041-
/O.CAN.KGLD.SV.W.0313.000000T0000Z-111008T0045Z/
THOMAS KS-SHERIDAN KS-DECATUR KS-
731 PM CDT FRI OCT 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DECATUR...WESTERN
SHERIDAN AND EASTERN THOMAS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM. WHILE THE SEVERE WEATHER THREAT WITH THIS AREA OF 
STORMS HAS DIMINISHED...A TORNADO WARNING REMAINS IN EFFECT FOR 
SOUTHERN SHERIDAN COUNTY.

LAT...LON 3920 10057 3923 10088 3957 10077 3957 10074
      3965 10075 3976 10071 3972 10032
TIME...MOT...LOC 0031Z 195DEG 56KT 3966 10060
$$

JRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 6:10 PM CDT, 1 hour earlier.

Area forecast discussion, Oct 7, 6:10 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
510 PM MDT FRI OCT 7 2011

.DISCUSSION...
243 PM MDT FRI OCT 7 2011

MAIN FORECAST PROBLEMS WILL BE COVERAGE/AMOUNT OF UPCOMING
PRECIPITATION EVENT...WHEN TO END THE PRECIPITATION...AND HOW MUCH TO
COOL OF TEMPERATURES THIS WEEKEND. SATELLITE SHOWING A NEARLY ZONAL
FLOW IN THE PACIFIC THAT TRANSITIONS INTO A HIGHLY AMPLIFIED/BLOCKY
PATTERN FROM NORTH AMERICA INTO THE WESTERN ATLANTIC. FIRST PART OF
MAJOR UPPER TROUGH IS OVER THE NORTH CENTRAL PORTION OF THE COUNTRY
AND MOVING TOWARD THE NORTH. THE SECOND...SOUTHERN PART OF THIS UPPER
TROUGH IS DIGGING/DEEPENING/SLIGHTLY CUTTING OFF OVER THE SOUTHERN
GREAT BASIN. FRONT THAT WAS A PART OF THUNDERSTORM EVENT FROM LAST
NIGHT IS NEAR THE EASTERN END OF THE FORECAST AREA WITH A
MOIST/UNSTABLE AIR MASS AHEAD OF IT.

AT JET LEVEL...THE MODELS TENDED TO HAVE THE JET SEGMENT THAT IS
CURRENTLY ROUNDING THE BOTTOM AND SOUTHEAST SIDE OF INCOMING TROUGH
TOO FAR SOUTH AND EAST. THE UKMET/ECMWF WERE THE WORST WITH THE GFS
DOING SLIGHTLY BETTER THAN THE NAM. AT MID LEVELS...MODELS HAVING A
LITTLE DIFFICULTY WITH OUR COMPLEX UPPER TROUGH. IN GENERAL THEY
WERE TOO PROGRESSIVE IN THEIR INITIALIZATION. OVERALL THE GFS AND
CANADIAN WERE DOING SLIGHTLY BETTER THAN THE ECMWF. ON THE SURFACE
WIND AND PRESSURE FIELD...THE GFS WAS DOING A LITTLE BETTER THAN
THE NAM/ECMWF. ON THE LOW LEVEL THERMAL FIELD THE MODELS WERE CLOSE
WITH THE CANADIAN DOING SLIGHTLY BETTER.

BASED ON HEIGHT FALL ANALYSIS...STRONG EASTERN CONUS UPPER RIDGE...
AND MODEL BIAS OF A COMPLICATED TROUGH OF THIS NATURE...WILL TEND
TO BELIEVE A SLOWER/DEEPER AND FURTHER WEST PROGRESSION OF THE UPPER
TROUGH TO OUR WEST.

TONIGHT...UPPER LOW OVER THE FOUR CORNERS WILL FINALLY LIFT OUT
ACROSS THE CENTRAL ROCKIES TONIGHT. STRONG SYNOPTIC SCALE LIFT AND
JET LEVEL DIVERGENCE WILL CONTRIBUTE TO WIDESPREAD THUNDERSTORMS.
SURFACE FRONT DRAPED ACROSS THE EASTERN FORECAST AREA WILL RETREAT
WESTWARD AS A WARM FRONT...PROVIDING FURTHER FOCUS FOR
THUNDERSTORMS. ENVIRONMENT WILL BE MODERATELY UNSTABLE AND STRONGLY
SHEARED...LEADING TO THE POSSIBILITY OF ORGANIZED UPDRAFTS CAPABLE
OF PRODUCING LARGE HAIL...STRONG WINDS...AND ISOLATED TORNADOES.
DIVERGENCE ALOFT AND SLOW MOVING UPPER SYSTEM SUGGEST THE
POSSIBILITY OF TRAINING STORMS AND HEAVY RAINFALL AS WELL.

024

SATURDAY/SATURDAY NIGHT...RIGHT REAR QUADRANT OF THE UPPER JET MOVES
INTO THE AREA DURING THE DAY AND THEN REMAINS NEAR OR OVER THE
AREA...ESPECIALLY IN THE WEST...DURING THE NIGHT. LOW LEVEL FOCUS
ALONG WITH MID LEVEL LIFT WILL CONTINUE...ESPECIALLY THROUGH THE
MIDDLE OF THE DAY. MODELS WANT TO DRY THINGS DURING THE AFTERNOON
BUT LEARY OF THAT CONSIDERING THE JET IN THE AREA. SREF POPS REMAIN
PRETTY HIGH THROUGH THE DAY WITH THE LOWEST IN THE SOUTH. SO DID
TREND DOWN POPS A LITTLE...MAINLY IN THE SOUTH DURING THE AFTERNOON.
ALSO WITH CLOUDS AND PRECIPITATION...TRIED TO MAKE MAXES AS COOL AS
POSSIBLE BUT STILL MAY BE WARM.

THERE MAY BE A BRIEF REPRIEVE DURING THE EVENING. HOWEVER...MODELS
HAVE CONTINUED THE TREND OF BEING SLOWER WITH SYSTEM PLUS ACTUALLY
GIVING THE TROUGH MORE OF A NEGATIVE TILT AND ANOTHER STRONG
SHORTWAVE TROUGH ROTATING AROUND IT. SREF POPS REMAIN PRETTY
ESPECIALLY IN THE NORTH AND EAST. SO TRENDED POPS IN THAT WAY.

SUNDAY/SUNDAY NIGHT...SLOWER TREND WITH SYSTEM CONTINUES THIS PERIOD
WITH NEGATIVELY TILTED TROUGH OR CUTOFF DEVELOPING TO OUR SOUTH AND
WEST. CANADIAN IS THE MOST ROBUST WITH THIS. AGAIN SREF POPS ARE
RATHER HIGH THROUGH THE DAY. IN FACT IT LOOKS LIKE COVERAGE OF
PRECIPITATION INCREASES THROUGH THE DAY. SO AGAIN INCREASED POPS
ESPECIALLY IN THE EAST TO NORTHEAST HALF. PRECIPITATION SHOULD
SLOWLY END FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA DURING THE
NIGHT. BECAUSE OF THE CLOUD COVER AND PRECIPITATION AROUND ON
SUNDAY TRENDED THE MAXES DOWN. BUT AGAIN AM AFRAID THAT AM TOO WARM.

MONDAY...WEAK RIDGING/WESTERLY FLOW ALOFT AND FAVORABLE SURFACE WILL
MAKE FOR DRY DAY AND WARMING TEMPERATURES.

MONDAY NIGHT THROUGH FRIDAY...RATHER BENIGN PERIOD. MAY BE SOME
LIGHT PRECIPITATION AT THE BEGINNING OF THE PERIOD. DRY
PROGRESSIVE/WESTERLY FLOW ALOFT THROUGH MOST OF THE PERIOD WITH
RIDGING BY THE END WILL MAKE FOR A DRY FORECAST ALONG WITH A SLOW
WARMING TREND.

THANKS TO ALL WHO COLLABORATED.

BULLER
&&

.AVIATION...
510 PM MDT FRI OCT 7 2011

FOR THE 00Z TAFS...COLD FRONT CURRENTLY RETROGRADING BACK INTO THE
AREA...WITH SHRA/TSRA DEVELOPING ALONG IT. EXPECT SHRA/TSRA TO
CONTINUE TO DEVELOP AND INCREASE IN COVERAGE THROUGH THE EVENING
HOURS. A SEVERE THUNDERSTORM IS POSSIBLE IN THE AREA THROUGH THE
EVENING HOURS. PRECIPITATION WILL CONTINUE INTO THE OVERNIGHT
HOURS AND TRANSITION TO MAINLY SHRA. TSRA WILL ONCE AGAIN BE
POSSIBLE TOMORROW AFTERNOON. AS FAR AS CIG/VIS...EXPECT TEMPO MVFR
CIGS/VIS IN HEAVIER TSRA EARLY...THEN TRANSITIONING TO
PREDOMINANTLY MVFR CIG/VIS IN RAINSHOWERS. EXPECT CONDS TO IMPROVE
TO VFR AFTER MIDDAY TOMORROW.

BAS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Oct 7, 11:30 AM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1030 AM MDT FRI OCT 7 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-081445-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1030 AM MDT FRI OCT 7 2011 /1130 AM CDT FRI OCT 7 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA
LATER THIS AFTERNOON AND TONIGHT. LARGE HAIL...DAMAGING WINDS AND
ISOLATED TORNADOES WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL WILL
ALSO OCCUR. STORMS WILL DEVELOP THIS AFTERNOON ALONG A COLD FRONT
LOCATED FROM NEAR MCCOOK NEBRASKA SOUTHWEST TO TRIBUNE KANSAS.
STORMS WILL THEN SPREAD NORTH OVER THE REMAINDER OF THE AREA
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SATURDAY...MAINLY IN
THE MORNING. AT THIS TIME...STORMS ON SATURDAY ARE NOT EXPECTED TO
BECOME SEVERE.

ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND
EVENING...MAINLY EAST OF HIGHWAY 25 IN NORTHWEST KANSAS AND
SOUTHWEST NEBRASKA. SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

In the hours before

Special weather statement, Oct 7, 4:02 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
402 PM CDT FRI OCT 7 2011

KSZ004-072115-
NORTON-
402 PM CDT FRI OCT 7 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS...

AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CALVERT...MOVING NORTHEAST AT 45 MPH.

PENNY SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3969 9963 3977 9984 4001 9971 4001 9963
      4000 9962 3971 9962
TIME...MOT...LOC 2103Z 206DEG 39KT 3982 9968

JRM
Special weather statement, Oct 7, 5:25 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
425 PM MDT FRI OCT 7 2011

KSZ004-072245-
NORTON-
525 PM CDT FRI OCT 7 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS...

AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CALVERT...MOVING NORTHEAST AT 45 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3973 9973 3981 9995 4001 9984 4001 9980
      4001 9963 4000 9962 3991 9962
TIME...MOT...LOC 2225Z 205DEG 37KT 3985 9979

JRM
Special weather statement, Oct 7, 6:22 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
622 PM CDT FRI OCT 7 2011

KSZ004-072330-
NORTON-
622 PM CDT FRI OCT 7 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS...

AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NORTON...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO PENNY SIZE...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3972 9996 3978 10018 3989 10018 4001 10014
      4001 9975
TIME...MOT...LOC 2322Z 206DEG 35KT 3988 9996

JRM
Special weather statement, Oct 7, 6:41 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
541 PM MDT FRI OCT 7 2011

KSZ004-080000-
NORTON-
641 PM CDT FRI OCT 7 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS...

AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF BEAVER CITY...MOVING NORTHEAST
AT 40 MPH.

HAIL UP TO PENNY SIZE...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3986 9989 3988 10013 3989 10018 4001 10014
      4001 9976 4000 9976
TIME...MOT...LOC 2342Z 206DEG 35KT 4006 9985

JRM
Special weather statement, Oct 7, 6:48 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
648 PM CDT FRI OCT 7 2011

KSZ014-015-028-029-080000-
GOVE-LOGAN-SHERIDAN-THOMAS-
648 PM CDT FRI OCT 7 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...SHERIDAN
COUNTY IN NORTHWEST KANSAS...LOGAN COUNTY IN WEST CENTRAL KANSAS AND
GOVE COUNTY IN WEST CENTRAL KANSAS...

AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF OAKLEY...MOVING NORTH AT 45
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3893 10098 3927 10086 3926 10068 3924 10049
      3913 10056 3887 10074
TIME...MOT...LOC 2348Z 201DEG 37KT 3902 10080

JRM
Local storm report, Oct 7, 7:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
610 PM MDT FRI OCT 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             7 SSW MENLO             39.26N 100.77W
10/07/2011  E1.00 INCH       THOMAS             KS   PUBLIC

&&

BAS

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 7:08 PM CDTSevere Thunderstorm WarningGLDGove, Logan37 min
Oct 7, 7:23 PM CDTTornado WarningGLDGove, Sheridan37 min
Oct 7, 7:42 PM CDTSpecial Weather StatementGLDSheridan18 min
Oct 7, 7:55 PM CDTTornado WarningGLDGove, Sheridan35 min
Oct 7, 7:59 PM CDTSpecial Weather StatementGLDDecatur31 min
Oct 7, 8:59 PM CDTFlash Flood WarningGLDWichita6 hr
Oct 7, 9:01 PM CDTSevere Thunderstorm WarningGLDWichita29 min
Oct 7, 9:19 PM CDTSevere Thunderstorm WarningGLDWichita41 min
Oct 7, 9:43 PM CDTSpecial Weather StatementGLDGove17 min
Oct 7, 9:50 PM CDTTornado WarningGLDGove25 min
Oct 7, 10:03 PM CDTSpecial Weather StatementGLDWichita12 min
Oct 7, 10:09 PM CDTTornado WarningGLDGove, Sheridan18 min
Oct 7, 10:10 PM CDTTornado WarningGLDGove35 min
Oct 7, 10:15 PM CDTSpecial Weather StatementGLDWichita30 min
Oct 7, 10:21 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Wichita54 min
Oct 7, 10:26 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan64 min
Oct 7, 10:34 PM CDTFlash Flood WarningGLDGove, Logan, Sheridan4 hr
Oct 7, 10:41 PM CDTTornado WarningGLDGove, Sheridan34 min
Oct 7, 10:56 PM CDTSevere Thunderstorm WarningGLDWichita49 min
Oct 7, 10:58 PM CDTSevere Thunderstorm WarningGLDNorton44 min
Oct 7, 11:20 PM CDTSevere Thunderstorm WarningGLDGove, Greeley, Logan, Wichita40 min
Oct 7, 11:27 PM CDTSevere Thunderstorm WarningGLDGraham, Norton, Sheridan48 min
Oct 7, 11:38 PM CDTTornado WarningGLDWichita37 min
Oct 8, 12:02 AM CDTFlash Flood WarningGLDLogan, Wichita3 hr
Oct 8, 12:11 AM CDTSevere Thunderstorm WarningGLDLogan, Wallace, Wichita49 min
Oct 8, 12:18 AM CDTTornado WarningGLDGove, Logan27 min
Oct 8, 12:23 AM CDTTornado WarningGLDLogan37 min
Oct 8, 12:52 AM CDTSevere Thunderstorm WarningGLDLogan, Thomas38 min
Oct 8, 2:26 AM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Sheridan34 min
Oct 8, 2:52 AM CDTAreal Flood WarningGLDDecatur, Gove, Graham, Logan, Norton, Sheridan and 2 more12 hr
Oct 8, 10:26 AM CDTRiver Flood WarningGLDNorton26 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.